too many medications...
well since i dont know everyoe email by heart.. i figured i
would say goodbye to everyone this way...sooo ;;GOOD BYE! i
ll be back in 2 weeks. ..if i make it thre alive.. itok
wayyy to many pills with out even realizing it. i havent
eaten since this after noon nd i came home and felt
sick ..like i have a cold sick...so i took a "12 hour
aleve"..and then 2 hours later.. i forgot i hadnt eaten and
took two sleeping/pain killers..other wise known as tylenol
pm....shit is right.. i now feel like i have to puke. its a
combo of nevousness and wayyy to many pills. my mo is
like .."u had better eat or u are going to be throwing
up..and it isnt going to be food" so im trying to eat a
potatoe with gravy....and its too hot..and im wondering if
i tak aroilaids id that is going to help settle my
stomach..or just make this whole crapy feeling worse...
ahhg who knows.ill take it after i eat my
potatoe......blah...ill be in touch yall! love u! and hope
everyone gets a part inthe musical...*wink wink* love ua
all... see ya in two weeks!